# SDR DL72S961223

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R4 Window Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK IN FUSELAGE SKIN AT LWR INBD CORNER OF R-4 WINDOW CUTOUT.  REPAIRED PER SRM 53-30-3.
